Hey…i Used duphaston 10mg due to irregular periods and low progestron.my problem is ..i used it 5 days but after used it i have no Menstrual period can duphaston effect on Menstrual period? when i will get my periods i am 23 years old my last mensus period was jan 12 2013 i am so worried i do no wat to do can any one help me to get my periods,doctor advised Me to take that Duphaston along witn oromone i have no idea about oromome can any one help me i had duphaston 5 days can i stop it now How Many pills maximum i should take
If you are taking duphaston for periods, then normally it will come only after 5 days of finishing a 5-day or a 7-day course…If you can’t get a tablet prescribed by the doctor, you should call the doctor and ask for an alternative…or atleast the chemical composition so you can check the other available brands for the same composition…Don’t worry…allow 15 days after finishing the tablet course for the periods to come…that is the maximum time you can wait…else, you can ask your doctor to change to Primolut or Ovral-L…I assume you are married…so if you are not hoping to conceive you can go on Ovral-L to remove this stress…
Iam experiencing irregular periods and i had tis prblm before marriage also. I had consulted a gynecologist and she had suggested few tablets to be taken for 3 months i.e i had to take them just after 10 days after my periods got over. So i had taken them and i got my periods on time. She had also told me if this prblem continues then maybe my uterus has to be cleaned. I had my periods on 7th r 8th of every month but last month i did nt get. This month i had my periods but has not stopped till nw. Iam really worried & don’t want to take up cleaning up.
Can anyone advice me on this?
i too face the same problem.. very irregular.. but continues homeo treatment might give a relief.. I forget to take continuously… thats my problem.. but if u take it continuously u will surely get rid of the prob
i have been taking only english medicines and nt tried homeo bcos i fear of hair loss
this is common with everyone shobi…my advice is dnt take too much of english medicines thats harmful instead go for homeo which gives permanent solution this is my experience. but u shld continue it properly for 2/3 months..
Homeo is d best for such kind of issues..
Ya..for menstrual problems ..go with homeo medicines…as sum englissh medicines hve sum side effects later if u take more than a month…gud luck…soon u ll get solved and gonna be a mom…enna shobhi twins venuma…or engala madhiri singles ha
Thanx cutemom, Amala, Mollu & Sowmi……… I’ll see if that will help. But just tell me if it is gud to DMC. My Doc last time had said that has to be done in case my prblem continues……
Sowmi………..I just want one kid & only a girl child…………
Amala- cleaning up the uterus. She told me smthing like that
nothing yar dont go for DNC and all ,, try homeo…if u want i can give a good homeo dr num
ya Give me…
I too face the same problem. very irregular period problem ya.
Did u take metformin ( medicine ) for this problem. Better u go with D&C.
D&C is very good for your future.
i think your mother language is kannada.
Iam 2 afraid to take up D&C… but frm yesterday it finally stopped, feeling little bit tired. Hope the prblm will nt cme again….
R u kannadigar
ITS DNC…Dilator and curator
ya ya Sowmi… i put it wrong…
I have got again…the prblm continues